# SDR DALA2025060704351

- Difficulty date: June 2, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 66,281 hours, 47,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9503, FWD GALLEY AREA CORROSION: RH O/B SEAT TRACK CORRODED AT FWD END. CORRECTIVE ACTION: REPAIRED SEAT TRACK PER B717 SRM 53-20-52-2R-5. (LP 1001907)
